# SDR CA010307006

- Difficulty date: January 24, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 7,730 hours
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 7,368 hours, 6,940 cycles
- Component: Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN LEVEL CRUISE AT 500 AGL THE RT ENGINE FAILED. FIRST OBSERVATION WAS DROPPING OIL PRESSURE, PROPELLER AUTO-FEATHERING AND AIRCRAFT YAWING TO RIGHT. RT ENGINE WAS SECURED AND AIRCRAFT RETURNED TO BASE. UPON EXAMINATION AT BASE, THE POWER TURBINE WHEEL HAD DISINTEGRATED (CONTAINED) AND A LARGE QUANTITY OF METAL WAS RECOVERED FROM THE REDUCTION GEARBOX (NOSE) SUMP AND SCREEN AREA.2001-03-12 TC: EXPECT OPERATOR FOLLOW-UP AFTER TEARDOWN INVESTIGATION.
